Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stellar88

Member
  • Posts

    36
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female

Recent Profile Visitors

1310 profile views
  1. I'm about to near the end of my accutane course; I haven't updated my log in a very long time but to recap briefly I began with moderate/persistent acne + very oily skin. My course begin in July and I've been taking 30 mg daily. My course ends after 8 months (February). Something worth mentioning is that during the first 4 months of my course, my skin and acne was the worse I had ever seen it. Don't get discouraged!! FINALLY, after my fifth month, my skin is CLEAR; and smooth, looks great. I wo
  2. So it's been over 3 months, but with my personally specialized titrations I'm around the second month or so into my true course (unbeknown to my derm). I've decided I'm so much better at dosing than my derm is! Truly.... the first time I tried accutane, she threw me on 40mg once daily. In two weeks, I was suffering relatively severe side efx and had to D/C. Now, for my second try, she thought starting me on 30mg once daily would be a drastic decrease. I was skeptical and a little fearful, so I
  3. Vit A is a fat soluble vitamin so it actually needs fat to help transport it into our bloodstream. The more fat content in your meal, the more available seats there are on the bus to get over to the liver to be metabolized. If you have taken accutane without food (fat) chances are good that you wasted out more than 99% of the drug. Same goes for vitamins D, E and K; so if you are taking a vit E supplement try to take that with a meal as well.
  4. So I'm pretty certain it's probably time to increase my dosage. My skin seems to be at a standstill, like my IB began and than froze. Many of the blemishes I currently have are not changing in phase or form; basically just white papules (however, not the same as white like when they are ready to pop..). I'm just going to have to see what my liver enzymes are at before this can be considered. I would really just prefer to stay at 30mg. I have experienced the mildest form of side effects, mostl
  5. Good luck on your course, sounds like you've done a good job researching! Just a quick note on the dizziness --this could potentially be related to your vision, which accutane is known to effect to a certain degree. I've certainly noticed this, especially a progressive decline in my night vision! Dehydration could certainly be a cause and one thing I've learned this far on accutane, it seems as though I can never drink enough water!
  6. His name is Moby.... I just couldn't help myself when I saw that face, my heart was sold Other than that, skin is looking the same but feeling smoother (? how is that possible?) My lips & eyes are BURNING! But, my mood and overall health feels pretty good!
  7. Yesterday was my second derm appointment, so this marks month 2. Still breaking out pretty bad with acne bigger than ever and in places that I usually don't have problems with. My derm asked about the dosage as well as my experience thus far and I had to admit I was pleased with taking it "slow" and keeping the dosage low (30mg). However, my AST was raised one point above normal. A little worrisome, but she said we will just have to monitor it for now and she wasn't going to withhold my prescr
  8. sooooo... I'm pretty bad at keeping track of my days, errr day 20 or something? MY skin still looks like a nightmare. By far, the worst it has ever been in my 24 years of life. The way my vanity sits next to the window hits one side only and I couldn't control myself, I went a little crazy attacking that side. Much to my dismay, that side is still scabbed (scabs much, much larger than the actual acne) while the other side has cleared from that days crop. It's terrible. Really and it's not gett
  9. WEEK 2: My face is disgusting. I don't even want to leave the house... I always knew my pores were pretty clogged, but holy h this is insane!! My skin is far from dry... it actually seems much more oily than it ever has, but my lips are starting to chap and I have really bad dandruff --something I've never had before in my entire life. I'm still only taking 30 mg, mostly everyday... but I've intentionally skipped two doses when I start to notice I'm dragging ass that day. Only two more weeks
  10. I struggled with this exact problem my first attempt at accutane. So after only two weeks, I stopped. But after a few months, it almost seemed harder to deal with my acne knowing that the "cure" so to speak, was out there. Now on my second attempt, I have dropped my dose in half and even switched brands (doubtful this has any correlation, but thought I'd mention). I take a supplement everyday called Rhodiola Rosea as it's supposed to help with the "foggy" mentality. There was no amount of caff
  11. My body aches in the worst way and my head feels so heavy. I'm going to do some yoga later today to see if that helps. Last night I "dry brushed" my body lightly with a natural sponge for about 10 minutes. Then I used a little bit of almond oil and massaged it all over my skin & scalp before jumping into the shower. My skin glowed! It's not dry yet, but I'm starting to feel slightly itchy. I retired my bodyshop body butter and used some plain old Lubriderm and holy wow, it worked much bette
  12. Yellow eyes.... you could be mildly jaundiced. It would seem logical considering accutane essentially "eats" your liver. No discouragement intended. I guess I felt the need to contribute to the sadness, I'm suffering right along with you. Oh, and I would like to mention I hate, HATE visine. I think I've even read somewhere (maybe here?) that visine is not a good choice for chronic dry eyes (accutane induced or not). I have been using Systane, than switched to GenTeal gel (which is pretty
  13. So... quick update. My skin feels really hot, similar to the sensation after getting a sunburn. Its not red and not dry at all... mostly on my arms, thighs and ankles. wtf? And about this whole water thing... I am having issues keeping myself "hydrated" --I have to keep a pretty steady amount of coffee coming in throughout the day to prevent my normal drowsiness during class. Any break in this "drip" causes me near painful sleepiness, reminds me of how you feel when you have to wake up early a
  14. WEEK 1. My skin is pretty clear, which is more likely due to my tanner OD-ing last week than the accutane, but I had to get a decent color on my skin before I was banned from the sun for the next six months or so. I feel slightly more achy and this morning it took a longer time than normal for my mind to wake-up. I've been making 2-3 green smoothies/day and I think it's really helping. PLUS, the great thing is that I throw in about a tbsp of flaxseeds to get my omegas --which in my opinion i
  15. So I've had this script around now all week, it was rather tedious and inevitably inconvenient to get apparently because I have a "weird dosage" (per my derm) but I finally found it at Walgreens. I really really want to just start this process... but I'm going to be patient and wait until Monday night (after my first board exam) before subjecting my body and possibly mind to potentially toxic amounts of vitamin A. I took an incredibly hot shower tonight and had my final "picking" session. Eac
×